Alert archive / Louisiana / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 67, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Jul 3, 2018, 3:14 PM CDT for Beauregard Parish, Vernon Parish, Louisiana. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2018, 3:14 PM CDT (20:14 UTC)
- Expired
- Jul 3, 2018, 4:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Beauregard Parish, LA, Vernon Parish, LA
The radar
The Ft Polk radar (KPOE), 54 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.2 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1603 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 825 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -61 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- -0.2
- Supercell composite
- -2.1
The text
As transmitted.
615 WUUS54 KLCH 032014 SVRLCH LAC011-115-032100- /O.NEW.KLCH.SV.W.0067.180703T2014Z-180703T2100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Lake Charles LA 314 PM CDT TUE JUL 3 2018 The National Weather Service in Lake Charles has issued a * Severe Thunderstorm Warning for... Beauregard Parish in southwestern Louisiana... South central Vernon Parish in west central Louisiana... * Until 400 PM CDT. * At 313 PM CDT, a severe thunderstorm was located near Deridder, or near De Ridder, moving southwest at 30 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Rosepine, Merryville, Singer, De Ridder, Deridder and Tulla. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3082 9309 3048 9336 3069 9363 3100 9333 TIME...MOT...LOC 2013Z 041DEG 28KT 3088 9322 HAIL...<.75IN WIND...60MPH $$ Warthen
1 follow-up statement
162
WWUS54 KLCH 032038
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
338 PM CDT TUE JUL 3 2018
LAC115-032047-
/O.CAN.KLCH.SV.W.0067.000000T0000Z-180703T2100Z/
Vernon LA-
338 PM CDT TUE JUL 3 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL VERNON PARISH IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3088 9328 3075 9314 3048 9336 3069 9363
3087 9346 3088 9342
TIME...MOT...LOC 2037Z 042DEG 26KT 3070 9339
$$
LAC011-032100-
/O.CON.KLCH.SV.W.0067.000000T0000Z-180703T2100Z/
Beauregard LA-
338 PM CDT TUE JUL 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR CENTRAL BEAUREGARD PARISH...
At 337 PM CDT, a severe thunderstorm was located near Singer, moving
southwest at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Merryville, Singer, De Ridder, Deridder and Tulla.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3088 9328 3075 9314 3048 9336 3069 9363
3087 9346 3088 9342
TIME...MOT...LOC 2037Z 042DEG 26KT 3070 9339
HAIL...<.75IN
WIND...60MPH
$$
WarthenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 12:40 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jul 3, 12:40 PM CDT, 2 hours 34 minutes before
Area Forecast Discussion National Weather Service Lake Charles LA 1240 PM CDT Tue Jul 3 2018 .DISCUSSION... 18Z Taf issuance. && .AVIATION... Upper level disturbance with weak sfc trough moving westward across Southern Louisiana this afternoon. Area of TSRA increasing in coverage over Central Louisiana, and prevailing across Lower Acadiana mainly affecting LFT/ARA this afternoon. Had wind gusts to 34 kts at ARA the past hour, thus increased the wind wording to VRB25G35KT in the TSRA tempo group this afternoon for both LFT/ARA. As the system moves west, the SHRA/TSRA will gradually increase over Southwest Louisiana and Southeast Texas later this afternoon, affecting LCH/BPT, keeping the later tempo groups for the timing of the strongest TSRA. Later this evening into the overnight hours, will have to see where the focus of TSRA remains offshore or along the coast, but otherwise, expecting intermittent -SHRA to continue. DML && .PREV DISCUSSION... /issued 955 AM CDT Tue Jul 3 2018/ UPDATE...Rain chances will continue to increase through today and the previous forecast reflects this. No changes are needed at the current time. Spotty showers and a few storms are already ongoing, however the bulk of the activity is along the coast and over the coastal waters. The main area of higher moisture remains over SE LA for the time being, but will move into our region this afternoon/tonight. PREV DISCUSSION... /issued 643 AM CDT Tue Jul 3 2018/ DISCUSSION... 03/12Z TAF Issuance. AVIATION... A band of convection, mostly showers, extends from near AEX to just west of LFT/ARA and is moving southwest. VFR conditions are noted acrs the area with an ocnl BKN MVFR cig at BPT early this morning. Expect convection will continue to increase in coverage this morning over AEX/LFT/ARA and spread west to LCH by midday and BPT by mid-aftn. VFR conditions should prevail for the most part, but ocnl MVFR cigs/IFR vsbys can be expected in heavier SHRA along with gusty winds. The mid/upper trough responsible for the activity will move west through tonight, with showers expected to taper off over the eastern terminals between 01-03Z, while off-and-on showers will likely persist at BPT through the overnight period. Light and generally vrbl winds can be expected. 24 PREV DISCUSSION... /issued 441 AM CDT Tue Jul 3 2018/ SYNOPSIS... A mid/upper level circulation and associated broad surface trough is located this early morning over southeast Louisiana and southern Mississippi extending into the adjacent northern Gulf of Mexico waters. Elevated, tropical-like moisture is associated with this system as latest LAPS analysis and GOES data shows Precipitable Water (PWAT) values over 2 inches east of the Sabine River and PWAT values around 2.25 inches across south central Louisiana. Convection that emanated away from this system during the evening hours reached just east of Lake Charles before diminishing after midnight. Recently, shower activity has begun to redevelop across eastern portions of the forecast area where the best moisture values reside, along with an axis of surface moisture convergence and 85H theta-e ridging. Rua DISCUSSION... The upper level disturbance and surface trough will continue to move west today reaching past the Atchafalaya Basin and south central Louisiana by sunset, then across southwest Louisiana during the night reaching southeast Texas by Wednesday morning. The high moisture content, tropical-like air will also spread to the west with the system. Expect PWAT values to be over 2 inches for the entire forecast area, which is the 90th percentile for this time of year, with Mean RH values over 75 percent. These values will increase to over 2.25 inches for PWAT, which is twice the standard deviation, and Mean RH values over 90 percent, close to the center of the circulation, and to the east when deeper southeast flow develops. What this means is that numerous showers and thunderstorms will develop during the day with daytime heating, with activity lingering into the evening hours, then a regeneration of activity close to the low center overnight and early Wednesday morning. There are signatures of potential heavy rainfall. Obviously the aforementioned very elevated PWAT values and relative humidity in the convective layer, along with low lifting condensation levels and relatively high freezing levels, that will make for large warm cloud layer depths of over 12k feet, helping convection to be efficient precipitation producers. Also, weak vertical wind profiles should make for slow storm motions, and the possibility of some training along outflow boundaries or quick precipitation bursts with cell mergers. Rainfall rates with the stronger convection will be around 2 inches per hour as progged by some of the hi-res guidance. There are still some differences in the fine details where the heaviest rain bands may form, with some keeping the higher QFP offshore. Still like the numbers of an average for today into Wednesday of 2 to 3 inches mainly south of the Highway 190 corridor and 1 to 2 inches elsewhere. Isolated higher amounts (roughly double that as a rule of thumb) of 4 to 6 inches or more may occur where any training takes place or rain burst mergers take place. With overall antecedent conditions on the dry side, the main concern will be the possibility of street flooding in low lying poor drainage areas. The Weather Prediction Center will have the forecast area outlined in a Marginal Risk (5-10 percent) of excessive rainfall that could lead to flash flooding for today into tonight, with the Marginal Risk lingering into southeast Texas for Wednesday, mainly early in the day. The best time and area for the heavy rainfall potential will be this morning into afternoon for east central and south central Louisiana, than this afternoon into tonight for southwest Louisiana, and then tonight into Wednesday morning for southeast Texas. Areas over southeast Texas will have to be watched closely as sometimes these type of systems get an extra nocturnal kick near the center during the overnight and early morning hours, and some guidance is suggesting an overlapping of surface convergence max and 85H theta-e ridging over that area between 04/09z to 04/18z. Other hazards to be concerned with during the holiday, possible occasional to frequent cloud to ground lightning with the stronger convection, and with weak vertical wind profiles, and expected high CAPE and high PWAT, some tropical funnel clouds may form during the development stage of the shower activity. For some good news, the convection and cloud cover on Independence Day will keep temperatures and heat index in check. With the expected early development of convection on Independence Day, there is more consensus building that a majority of the showers and storms will diminish by sunset allowing for the typical Fourth of July celebrations to go forward. Another upper level wave will move across the forecast area late Thursday into Friday keeping rain chances at likely levels. Above climo pops will continue through the weekend as elevated moisture values linger along with a weakness/shear axis aloft. Rua MARINE... Overall, winds and seas will be relatively low. However, an upper level disturbance and associated surface trough will move across the northwest Gulf of Mexico and adjacent coastal waters through Wednesday. This system will bring numerous showers and thunderstorms. Therefore, winds and seas will be locally higher near the storms. Also, occasional cloud to water lightning, heavy rainfall greatly reducing visibilities will occur with the storms. Finally, with weak vertical wind profiles aloft, would not be surprised to see a few tropical funnel clouds or brief water spouts form during the developing stage of the shower activity. Another upper level disturbance and elevated moisture values will keep high chances for showers and storms into the weekend. Rua && .PRELIMINARY POINT TEMPS/POPS... AEX 72 88 71 90 / 50 60 20 70 LCH 73 85 73 89 / 70 70 20 60 LFT 74 87 74 89 / 50 70 20 70 BPT 74 84 75 88 / 70 80 20 50 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...None. TX...None. GM...None. && AVIATION...04
Hazardous weather outlook, Jul 3, 4:59 AM CDT, 10 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 459 AM CDT Tue Jul 3 2018 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 041130- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- 459 AM CDT Tue Jul 3 2018 This Hazardous Weather Outlook is for portions of central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana, and southeast Texas. .DAY ONE...Today and Tonight An inverted surface trough, along with an upper level disturbance and an increase in tropical moisture, will be moving the forecast area. Numerous showers and thunderstorms will be the result. Some of the stronger convection will produce locally heavy rainfall with rates between 1 to 2 inches per hour. Overall total rainfall amounts will average between 2 to 3 inches over south central and southwest Louisiana, as well as southeast Texas, with 1 to 2 inches elsewhere. However, locally higher amounts of 4 to 6 inches will occur, especially if any convection starts to train along outflow boundaries or rain bursts from storm mergers. This may lead to flooding or streets and other low lying poor drainage areas. A marginal risk (5 to 10 percent) for excessive rainfall has been outlined for the area. Other hazards include the possibility of occasional to frequent cloud to ground lightning. Also, tropical funnel clouds may form in the development stage of the convection along and south of the I-10 corridor. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Elevated moisture values will hang around through the remainder of the period with daily chances for showers and thunderstorms. Locally heavy downpours and occasional cloud to ground lighting will be the main hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. GMZ430-432-435-450-452-455-470-472-475-041130- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 459 AM CDT Tue Jul 3 2018 This Hazardous Weather Outlook is for portions of Gulf of Mexico. .DAY ONE...Today and Tonight Numerous showers and storms will be likely. Heavy rainfall greatly reducing visibilities, locally higher winds and seas, along with occasional cloud to water lightning will be possible near the storms. Also, tropical funnel clouds and waters spouts may form in the development stage of storms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Chance for showers and thunderstorms will continue through the remainder of the period. Winds and seas will be locally higher near storms, along with occasional cloud to water lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Rua
In the hours before
Special weather statement, Jul 3, 1:32 PM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
132 PM CDT TUE JUL 3 2018
LAZ029-032-033-043-031915-
Acadia LA-St. Landry LA-Avoyelles LA-Evangeline LA-
132 PM CDT TUE JUL 3 2018
...SPECIAL WEATHER STATEMENT...
At 132 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bayou Chicot, or near Turkey Creek, moving southwest at 20 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Eunice, Ville Platte, Mamou, Pine Prairie, Chataignier, Bayou Chicot,
Indian Lake, Savoy, Chicot State Park, Duralde, Whiteville, Reddell,
Grand Prairie and St. Landry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3092 9218 3085 9214 3066 9209 3039 9244
3051 9256 3063 9259 3073 9259
TIME...MOT...LOC 1832Z 030DEG 17KT 3082 9232
WarthenSpecial weather statement, Jul 3, 1:42 PM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
142 PM CDT TUE JUL 3 2018
LAZ027-028-031-032-031930-
Evangeline LA-Allen LA-Vernon LA-Rapides LA-
142 PM CDT TUE JUL 3 2018
...SPECIAL WEATHER STATEMENT...
At 142 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Elmer to near Glenmora to near Beaver.
Movement was southwest at 20 mph.
Winds in excess of 30 mph will be possible with these storms.
Locations impacted include...
Oakdale, Glenmora, Elizabeth, Turkey Creek, Hineston, Pitkin, Grant,
Fullerton, Elmer, Allen Parish Airport, Beaver, Cravens, Calcasieu,
Forest Hill, Mcnary and Union Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3117 9255 3083 9235 3062 9280 3077 9296
3080 9298 3088 9298 3088 9302 3108 9309
3119 9268
TIME...MOT...LOC 1842Z 060DEG 17KT 3111 9271 3091 9262 3081 9251
WarthenSpecial weather statement, Jul 3, 2:00 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
200 PM CDT TUE JUL 3 2018
LAZ033-043-044-031945-
Acadia LA-Lafayette LA-St. Landry LA-
200 PM CDT TUE JUL 3 2018
...SPECIAL WEATHER STATEMENT...
At 159 PM CDT, Doppler radar was tracking a strong thunderstorm over
Branch, or near Church Point, moving southwest at 20 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Crowley, Eunice, Rayne, Church Point, Iota, Evangeline, Duson, Morse,
Mowata, Maxie, Mire, Savoy, Egan, Swords, Branch, Richard, Estherwood
and Midland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3018 9257 3032 9263 3034 9262 3054 9230
3054 9226 3056 9226 3057 9225 3025 9213
3006 9245
TIME...MOT...LOC 1859Z 058DEG 18KT 3034 9227
WarthenSpecial weather statement, Jul 3, 2:03 PM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
203 PM CDT TUE JUL 3 2018
LAZ027-031930-
Vernon LA-
203 PM CDT TUE JUL 3 2018
...SPECIAL WEATHER STATEMENT...
At 203 PM CDT, Doppler radar was tracking a strong thunderstorm near
Slagle, moving south at 25 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Slagle, Fort Polk, Lacamp, Hutton and Simpson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3125 9292 3114 9286 3102 9307 3118 9324
3137 9310 3137 9309
TIME...MOT...LOC 1903Z 007DEG 21KT 3119 9304
WarthenSpecial weather statement, Jul 3, 2:18 PM CDT, 56 minutes before
Special Weather Statement National Weather Service Lake Charles LA 218 PM CDT TUE JUL 3 2018 LAZ031>033-042-043-031945- Acadia LA-Jefferson Davis LA-St. Landry LA-Evangeline LA-Allen LA- 218 PM CDT TUE JUL 3 2018 ...SPECIAL WEATHER STATEMENT... At 218 PM CDT, Doppler radar was tracking a strong thunderstorm near Eunice, moving southwest at 25 mph. Winds in excess of 30 mph will be possible with this storm. Locations impacted include... Eunice, Ville Platte, Mamou, Basile, Oberlin, Elton, Pine Prairie, Chataignier, Bayou Chicot, Prairie Ronde, Savoy, Duralde, Reddell and Bond. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3083 9235 3058 9216 3032 9262 3063 9278 TIME...MOT...LOC 1918Z 051DEG 23KT 3056 9240 Warthen
Special weather statement, Jul 3, 2:31 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
231 PM CDT TUE JUL 3 2018
LAZ027-030-031-032015-
Allen LA-Beauregard LA-Vernon LA-
231 PM CDT TUE JUL 3 2018
...SPECIAL WEATHER STATEMENT...
At 231 PM CDT, Doppler radar was tracking a strong thunderstorm over
Pitkin, moving southwest at 20 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Oakdale, Oberlin, Elizabeth, Dry Creek, Pitkin, Sugartown, Mittie,
Grant, Deridder, Harmony, Fullerton, Allen Parish Airport, Cravens
and Bundick Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3096 9282 3089 9282 3089 9276 3071 9260
3070 9260 3052 9296 3084 9327 3107 9292
TIME...MOT...LOC 1931Z 045DEG 16KT 3092 9294
WarthenThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:33 PM CDT | Special Weather Statement | LCH | Assumption | 42 min |
| Jul 2, 9:29 PM CDT | Special Weather Statement | LCH | Lafayette | 31 min |
| Jul 2, 10:04 PM CDT | Special Weather Statement | LCH | Acadia | 26 min |
| Jul 2, 10:10 PM CDT | Special Weather Statement | LCH | Vermilion | 20 min |
| Jul 2, 10:32 PM CDT | Special Weather Statement | LCH | Acadia | 43 min |
| Jul 2, 11:14 PM CDT | Special Weather Statement | LCH | Allen, Jefferson Davis | 46 min |
| Jul 2, 11:45 PM CDT | Special Weather Statement | LCH | Vermilion | 45 min |
| Jul 3, 12:56 PM CDT | Special Weather Statement | LCH | Rapides | 49 min |
| Jul 3, 1:08 PM CDT | Special Weather Statement | LCH | Acadia | 52 min |
| Jul 3, 1:14 PM CDT | Areal Flood Advisory | LCH | Iberia, Saint Martin, St. Mary | 2 hr |
| Jul 3, 1:30 PM CDT | Areal Flood Advisory | LCH | Saint Landry | 2 hr |
| Jul 3, 1:32 PM CDT | Special Weather Statement | LCH | Evangeline | 43 min |
| Jul 3, 1:42 PM CDT | Special Weather Statement | LCH | Allen | 48 min |
| Jul 3, 2:00 PM CDT | Special Weather Statement | LCH | Acadia | 45 min |
| Jul 3, 2:03 PM CDT | Special Weather Statement | LCH | Vernon | 27 min |
| Jul 3, 2:08 PM CDT | Severe Thunderstorm Warning | LCH | Vernon | 37 min |
| Jul 3, 2:18 PM CDT | Special Weather Statement | LCH | Evangeline | 27 min |
| Jul 3, 2:31 PM CDT | Special Weather Statement | LCH | Allen | 44 min |
| Jul 3, 2:45 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Vernon | 30 min |
| Jul 3, 3:56 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 31 min |
| Jul 3, 5:06 PM CDT | Tornado Warning | LCH | Cameron | 9 min |
| Jul 3, 5:14 PM CDT | Tornado Warning | LCH | Cameron | 16 min |
| Jul 3, 5:18 PM CDT | Special Marine Warning | LCH | 42 min | |
| Jul 3, 5:52 PM CDT | Special Marine Warning | LCH | 38 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.